Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/81378
Title: Robust non-zero-sum stochastic differential reinsurance game
Authors: Pun, Chi Seng
Wong, Hoi Ying
Keywords: Non-zero-sum stochastic differential game
Relative performance concerns
Reinsurance
Model uncertainty
Hamiltonian–Jacobi–Bellman–Isaacs equation
Nash equilibrium
Issue Date: 2016
Source: Pun, C. S. & Wong, H. Y. (2016). Robust non-zero-sum stochastic differential reinsurance game. Insurance: Mathematics and Economics, 68, 169-177.
Series/Report no.: Insurance: Mathematics and Economics
Abstract: This paper considers the non-zero-sum stochastic differential game problem between two ambiguity-averse insurers (AAIs) who encounter model uncertainty and seek the optimal reinsurance decision under relative performance concerns. Each AAI manages her own risks by purchasing reinsurance with the objective of maximizing the expected utility of her relative terminal surplus with respect to that of her counterparty. The two AAIs’ decisions influence each other through the insurers’ relative performance concerns and the correlation between their surplus processes. We establish a general framework of Nash equilibrium for the associated non-zero-sum game with model uncertainty. For the representative case of exponential utilities, we solve the equilibrium strategies explicitly. Numerical studies are conducted to draw economic interpretations.
URI: https://hdl.handle.net/10356/81378
http://hdl.handle.net/10220/40727
ISSN: 0167-6687
DOI: 10.1016/j.insmatheco.2016.02.007
Schools: School of Physical and Mathematical Sciences 
Rights: © 2016 Elsevier. This is the author created version of a work that has been peer reviewed and accepted for publication by Insurance: Mathematics and Economics, Elsevier. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/doi:10.1016/j.insmatheco.2016.02.007].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
Robust Non-zero-sum Stochastic Differential Reinsurance Game.pdf479.27 kBAdobe PDFThumbnail
View/Open

Page view(s) 50

458
Updated on Jun 24, 2024

Download(s) 20

336
Updated on Jun 24, 2024

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.